Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Feels like wearing cement shoes. Reason?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
feet feel like I'm wearing cement shoes...
Posted Thu, 18 Apr 2013 in Brain and Spine
Answered by Dr. Ram Choudhary 4 hours later
Hi XXXXXX,Welcome to Healthcare Magic.Such a feeling is called Stocking sensation and is mostly caused by neuropathy may be related to diabetes, vitamin B deficiency particularly cyanocobalmine or folate or it may be peripheral neuropathy of neurological cause.Please get some tests done. A blood B12 level, blood sugar fasting and Posprandial should be done. A review with a neurological is recommended.I hope the advise would be helpful.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor